# SDR DXTA2023121110307

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 5,377 hours, 4,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR BINDS UPON CLOSURE..  WILL NOT CLOSE FULLY.  OPEN MAIN CABIN DOOR, INSPECTED, PINS, SEALS, INSIDE AND OUTSIDE DOOR HANDLE. NO DISCREPANCY NOTED. CHECKED DOOR LOCKS INDICATOR NO DISCREPANCY NOTED. OPEN AND CLOSED MAIN DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE. NO DISCREPANCY NOTED VERIFIED AIRCRAFT STATUS PAGE INDICATION STATUS. INDICATED WHEN DOOR IS OPEN AND CLOSE. NO CAS MESSAGE RELATED TO THIS ISSUES IAW PHENOM 300 AMM 52-10-00 UNABLE TO DUPLICATED DOOR ISSUE.
